Ruin probabilities for risk models with constant interest

Authors

  • Huy Hoang Nguyen

Abstract

UDC 519.21
We consider continuous-time risk models with m-dependent claim sizes and constant interest rate. Under some special conditions, we obtain the upper bound for the infinite-time ruin probability. Our approach is based on the martingale methods.

Downloads

Published

25.10.2019

Issue

Section

Short communications

How to Cite

Nguyen, Huy Hoang. “Ruin Probabilities for Risk Models With Constant Interest”. Ukrains’kyi Matematychnyi Zhurnal, vol. 71, no. 10, Oct. 2019, pp. 1430-4, https://umj.imath.kiev.ua/index.php/umj/article/view/1525.